Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taking actemra for RA. Having inflammation and pain. How to reduce?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 494 Questions
I'm currently in Biological Medicine called "Actemra". I tool my last infusion on 3rd Feb and after 2 days i again see inflammations and severe pain. Would any other intervention help to reduce pain and inflammation
Posted Wed, 6 Mar 2013 in Arthritis
Answered by Dr. Divya Agarwal 15 minutes later
Other basic medications like methotrexate should be added as sometimes biologics don't work as well without these medication.
Other biologics like remicade or enbrel may be better suiting you as actemra is not giving lasting effect.
You should speak the local rheumatologist.
I am always here to help you decide.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor